Advil Liqui Gels [Solubilized Ibuprofen 200mg]

91 customers are viewing this product.

Only 31 left in stock!

$7.99$21.99

Quantity:

Don’t let pain hinder your progress or hold you back from achieving greatness. Experience the rapid and dependable relief offered by Advil Liqui Gels.

Temporarily relieves due to:

  • Headache, Toothache and Backache
  • Menstrual cramps
  • The common cold
  • Muscular aches
  • Minor pain from arthritis
  • Trusted by Professionals

$7.99$21.99

Quantity:
Description

Embrace a Life Free from Pain with Advil Liqui Gels!

Advil Liqui Gels relieve discomfort including headaches, and menstrual and back pain, and are the only pain reliever that also addresses migraine symptoms of nausea and sensitivity to light and sound. The medicine in Advil Liqui-Gels is already dissolved – so it gets to work fast.

Rapid Pain Relief

Advil Liqui-Gels contains ibuprofen, a potent pain-relieving ingredient that quickly targets and effectively relief of migraine pain; migraine symptoms like sensitivity to light and sound and nausea; headache; menstrual pain; backache; toothache; reduction of fever; arthritis pain; muscle & joint pain.

Liquid Fast Formula

With their unique liquid-filled capsule design, Advil Liqui-Gels are absorbed quickly by your body, providing you with speedy relief when you need it most.

All-Day Comfort

Advil Liqui-Gels offer long-lasting relief, giving you the freedom to tackle your daily tasks without the constant interruption of pain.

Ingredients

Active Ingredients

200 mg solubilized ibuprofen (free acid and potassium salt); Pain reliever / Fever reducer

Non-medicinal Ingredients

FD&C green No. 3, gelatin, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitan, sorbitol, and titanium dioxide.

Directions

Adults and children over 12: For migraine headaches, take 1 or 2 Liqui-Gels at the first sign of symptoms and every 4 hours as needed. For all other uses, take 1 or 2 Liqui-Gels every 4 hours as needed. Do not exceed 6 Liqui-Gels in 24 hours, unless directed by a physician. Children 12 and under should use Children’s Advil.

Caution

Keep out of reach of children. This package contains enough medicine to seriously harm a child.

Warning

Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney, or liver disease, any other serious disease, or are taking any other drug. Do not take Advil if you are pregnant or nursing a baby unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. In case of overdose, call a poison control center or a doctor at once even if there are no symptoms.

Capsule

16 Liquid-Gel, 32 Liquid-Gel, 72 Liquid-Gel